MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD STATLOCK; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 BARD STATLOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Exsanguination (1841)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
 
Event or Problem Description
It was reported by customer that the art disconnect alarm sounded, went in room, pt bleeding significantly from a line site, said she barely moved.Pressure held immediately but unable to get good control d/t location of tube breakage.Eventually pressure was successfully held.On inspection tube was cracked in half/broken.Pt stable, comfortable, attending at bedside aware.The event occurred on (b)(6) 2023.Response received (b)(6)2023 device did not break during treatment.Patient bleeding significantly from a line site, pressure held immediately but unable to get good control d/t location of tube breakage.Eventually pressure was successfully held.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of extension set luer detachment was confirmed.The returned sample was found to exhibit the same features as a known issue.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
It was reported by customer that the art disconnect alarm sounded, went in room, pt bleeding significantly from a line site, said she barely moved.Pressure held immediately but unable to get good control d/t location of tube breakage.Eventually pressure was successfully held.On inspection tube was cracked in half/broken.Pt stable, comfortable, attending at bedside aware.The event occurred on (b)(6) 2023.Response received (b)(6) 2023 device did not break during treatment.Patient bleeding significantly from a line site, pressure held immediately but unable to get good control d/t location of tube breakage.Eventually pressure was successfully held.

Brand Name
BARD STATLOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17367890
Report Number3006260740-2023-03095
Device Sequence Number17660432
Product Code FPA
UDI-Device Identifier00801741081378
UDI-Public(01)00801741081378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown